# SDR SWAA2018092025391

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 22,071 hours, 9,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT COVER MISSING AT ROW 23.  R&R COVER PER MM.
